MAUDE Adverse Event Report: UMANO MEDICAL INC OOK SNOW; MEDICAL BED

UMANO MEDICAL INC OOK SNOW; MEDICAL BED
Model Number FL36
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/09/2019
Type of Reportable Event Serious Injury
Event or Problem Description
User called manufacturer alleging that an integrated bed exit detection system remains armed after patient exited the bed.No adverse incident was reported.

Brand Name
OOK SNOW
Common Device Name
MEDICAL BED
Manufacturer (Section D)
UMANO MEDICAL INC
230 boulevard nilus-leclerc
l'islet, G0R 2 C0
CA  G0R 2C0
MDR Report Key8588538
Report Number3009591865-2019-00009
Device Sequence Number1537771
Product Code FNL
UDI-Device Identifier00670482000104
UDI-Public010067048200010411190107
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,user facility
Initial Reporter Occupation Other
Remedial Action Inspection,Other
Type of Report Initial
Report Date (Section B) 05/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Model NumberFL36
Device Catalogue NumberFL36
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2019
Initial Report FDA Received Date05/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;